# SDR DALA2024070106610

- Difficulty date: June 25, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N112DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50031
- Aircraft time: 13,348 hours, 6,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SERVICE DOOR, SKIN PANEL UNDER DOOR SILL HAS SEVERAL ATTACH FASTENER HOLES WITH CORROSION. REFERENCE SSI 53-61-23-02. NO PREVIOUS CORROSION REPAIRS ARE EVIDENT. COMPLIED WITH PRI 618803-14 REVISION O, 1, AND ER/A 618803-14 REVISION ORIGINAL. SEE NR 260 FOR ADDITIONAL INFORMATION. (LP# 0413088)
